# SDR A6WA201441432

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 5,688 hours, 5,523 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SELECTING GEAR DOWN, GOT GEAR DISAGREE WARNING. RAN QRH, NOSE WAS GREEN, BOTH MAINS WERE WHITE BOXES.  USED MANUAL RELEASE TO GET THE MAINS DOWN.  COMPLIED WITH ACTION OF MEL 32-30-01.  PSEU REPORTS CURRENT FAILURE D043 DOWN ERROR MAIN GEAR EXTEND.  SOLENOID REPLACED MAIN GEAR SELECTOR VLV IAW AMM 32-30.  OPERATIONS & LEAKS CHECKED GOOD.  REMOVED PLACARD REMOVED MEL.
